Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 347570, 12 pages.
Cluster Anti-Synchronization of Complex Networks with Nonidentical Dynamical Nodes
This paper investigates a new cluster antisynchronization scheme in the time-varying delays coupled complex dynamical networks with nonidentical nodes. Based on the community structure of the networks, the controllers are designed differently between the nodes in one community that have direct connections to the nodes in other communities and the nodes without direct connections with the nodes in other communities strategy; some sufficient criteria are derived to ensure cluster anti-synchronization of the network model. Particularly, the weight configuration matrix is not assumed to be irreducible. The numerical simulations are performed to verify the effectiveness of the theoretical results.
J. Appl. Math., Volume 2012 (2012), Article ID 347570, 12 pages.
First available in Project Euclid: 14 December 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wang, Shuguo; He, Chunyuan; Yao, Hongxing. Cluster Anti-Synchronization of Complex Networks with Nonidentical Dynamical Nodes. J. Appl. Math. 2012 (2012), Article ID 347570, 12 pages. doi:10.1155/2012/347570. https://projecteuclid.org/euclid.jam/1355495266